Advertisement

Mathematische Annalen

, Volume 319, Issue 2, pp 319–348 | Cite as

Involutive structures on the tangent bundle of symmetric spaces

  • Róbert Szőke
Original article
Mathematics Subject Classification (1991): 32C17, 53C35, 81S10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Róbert Szőke
    • 1
  1. 1.Mathematical Institute, Oxford University, 24-29 St. Giles, Oxford OX1 3LB, UK GB

Personalised recommendations